MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  S-ROM*STM STD,36NK,14X09X130; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910  S-ROM*STM STD,36NK,14X09X130; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 523191
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Total hip joint replacement - (b)(6); (b)(6) hospital (b)(6) 2018.Surgeon told (b)(4) representative (b)(4) 2018 he saw a follow up patient recently who appears to have a hairline fracture on the stem that is insitu.(b)(4) representative advised surgeon that rep will have to report this, rep obtained the lot numbers of the stem in question.Initial pain that settled.Patient is now pain free and asymtomatic, and does not require revision surgery at this stage.
 
Additional Manufacturer Narrative
Investigation summary no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7549535
Report Number1818910-2018-60723
Device Sequence Number11267402
Product Code JDI
UDI-Device Identifier10603295170853
UDI-Public10603295170853
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number523191
Device Lot Number3132697
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/01/2018
Supplement Date Received by Manufacturer09/20/2018
11/10/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date09/24/2018
11/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1